# SDR UPS05445068

- Difficulty date: July 25, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Tunnel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX BS 260 CANTED BULKHEAD WEB FOUND CRACKED AT WL 176 LBL 67, CRACK LENGTH 1/4".  FX BS 260 CANTED BULKHEAD WEB REPAIRED AT WL 176 LBL 67 AREA AS PER SRM 53-10-04 FIG 6.
